# SDR CA061020005

- Difficulty date: August 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR WAS SELECTED UP IN CLIMB OUT, NOSE GEAR DOOR CAUTION WAS ON TOGETHER WITH NOISE OF SPINNING WHEEL. QRH LANDING GEAR DOOR MALFUNCTION PERFORMED. AFTER GEAR WAS SELECTED DOWN DOOR CAUTION DISAPPEARED BUT WE NOW HAD AN INDICATION OF UNSAFE NOSE GEAR ( RED ). QRH ALTERNATE LANDING GEAR EXTENSION PERFORMED AND GREEN LIGHT FOR NOSE GEAR RECEIVED. NORMAL LANDING PERFORMED AND TAXIED TO PARKING. PASSENGERS AND CREW WAS BRIEFED SEVERAL TIMES DURING THE FLIGHT.  NLG SOLENOID SEQUENCE VALVE REPLACED IAW 32-31-71-400-801 (TC NR 20061020005)
